[ Home | Contents | Search | Post | Reply | Next | Previous | Up ]
Time: 12:43:02 PM
Remote Name: 220.127.116.11
Just wanted to take a minute and add my experience to the forum. I think that all of my experiences have had to do with shock. A brief summary:
4 yrs Had a mole removed from my foot, fine through the procedure (including novacaine shot), then fainted when they sat me up.
11 yrs Came home after morning paper route, had fainting/spasm episode lasting about 30 seconds. I think I was overtired/hungry/wearing tight clothes.
15 yrs Tetanus booster. OK during shot, started to feel dizzy as I left the office to cycle home, by the time I got home couldn't see or hear, collapsed on the lawn.
12 yrs Woke up around midnight with heavy menstrual bleeding, inserted a tampon and promptly passed out. I'd used them before, but it must've been too much for my body in the middle of the night. Haven't been able to use tampons since.
Numerous times since then (I'm 28 now). The things that trigger it are shots, having blood drawn, donating blood, pap smears and tampons. Interestingly, sex is not a problem. In each case I feel lightheaded, ears start to ring, vision goes black and I lose consciousness for less than 30 seconds. I feel fine within five minutes if whatever started the problem has stopped. Lying down and elevating my legs sometimes can keep me from going out completely. I'd love to know if there is some form of meditation or alternative to getting on beta-blockers. I'm able to manage the problem pretty well, but I'd like to eliminate it. Any thoughts?
From: David Zimmerman
Three years ago, while singing with a small group at Church of The Palms in Sarasota, Florida, I was suddenly hit very hard in my head and then body with major unbalance and general instability. Ever since, the condition repeats itself each time we have a live performance. It does not occur during practice, rather only during live performances when I am more emotionally involved. Might this be Vaso-Vagal Syncope?
From: Joel Attri
I too had vaso vagal syncope and was on beta blockers for years. I tried numerous medications and nothing seemed to really help and not give me bad side effects. Finally, a friend referred me to a Chiropractor and a year later I was able to stop my meds altogether. He went to the Life West University and I highly recommend getting to a good chiropractor to see if your spine is out of alignment which can interfere with neurological transmissions taking place which can cause problems with your various systems.